# SDR FDEA202506030830

- Difficulty date: June 3, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 69,996 hours, 25,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407712
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE SLAT NO 8 INTERNAL SKIN WITH CRACK  REMOVED SKIN PANEL L/E SLAT NO 8 IAW B757 SRM 51-40-02-0G FORMED, TRIMMED, LOCATED   DRILLED AND INSTALL NEW SKIN PANEL IAW BOEING DWG # 114N4077 REV D AND B757 SRM 51-40-  02-0G.
